# SDR UPS06M48372

- Difficulty date: October 31, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DIVERSION - DURING CRUISE AN ALARM WAS HEARD COMING FROM THE UPPER CARGO COMPARTMENT.  NO COCKPIT INDICATIONS.  CREW CONFIRMED IT WAS NOT THE CABIN ALERT WARNING HORN.  ALARM SOUNDED SIMILAR TO A SMOKE ALARM.  A/C DIVERTED TO KIX.  PERFORMED CARGO SMOKE TEST.  OK PER MM 26-15-00.  NO LAST REG FAULT AND NO CFDS FAULT NOTED.  ALL CARGO INSPECTED BY KIX OPS.
